# SDR DYC2004F00000

- Difficulty date: March 19, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N9075S
- Make and model: Airtrc AT602
- Aircraft serial: 6020548
- Aircraft time: 1,675 hours
- Engine: Pwa PT6A66
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Eyebolt
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A TIP RECEIVED ON 4/20/04 THAT AN AIR TRACTOR BEING FERRIED TO CANADA FROM THE SOUTHERN US HAD A HORIZONTAL STAB FAILURE IN FLIGHT RESULTING IN A FORCED LANDING ON MARCH 19, 04.  LEFT STABILIZER, STABILIZER PEDESTAL, LT V STRUT, LT TRIM TAB CONTROL RODS, LT ELEVATOR, RT ELEVATOR, AND BOTH STABILIZER TO STRUT BOLTS WERE REPLACED.  INDICATIONS AT THIS TIME ARE THAT THE LT STABILIZER EYEBOLT FAILURE LEAD TO THIS DAMAGE AND FORCED LANDING.
